# SDR 9722533216

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316S
- Make and model: Airbus A320-211
- Aircraft serial: 192
- Engine: Cfmint CFM565A1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Vbv Assy
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, NR 1 ENGINE COMPRESSOR VANE ECAM WARNING ANNUNCIATED.  TAKEOFF WAS ABORTED AT 40 KTS AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REMOVED AND REPLACED THE VBV ASSEMBLY AND SENSOR.  GROUND RUN AND OPERATIONAL CHECK OK.
